, Volume 39, Issue 1-2, pp 121-130
Date: 27 Sep 2011

Homoclinic orbits for a class of second-order Hamiltonian systems without a coercive potential

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we establish some new sufficient conditions on the existence of homoclinic solutions for a class of second-order Hamiltonian systems without a coercive potential. The proof is based on a new critical point theorem in combination with periodic approximation.